# SDR GLBA2012110100101

- Difficulty date: November 1, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 34,671 hours, 45,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 228.25-243.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A DENT IN THE RT FUSELAGE LOCATED BETWEEN STRINGERS 10R AND 11R AT FS 228.25 AND 243.25 IN A AREA OF 6" BY 4.6", WITH A DEPTH OF .15".   REPAIRED IAW EO 12-1900-53-063.    MAJOR REPAIR
